Numerical ranges of Toeplitz operators with matrix symbols

Natalia Bebiano, Ilya M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

For Toeplitz operators acting on the vector Hardy space H2 with definite or indefinite metric, the closure of the respective numerical range is completely described. In the definite case, some observations regarding its boundary are also made.

Original languageEnglish (US)
Pages (from-to)1721-1726
Number of pages6
JournalLinear Algebra and Its Applications
Volume436
Issue number6
DOIs
StatePublished - Mar 15 2012

Keywords

  • Numerical range
  • Toeplitz operators

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Numerical ranges of Toeplitz operators with matrix symbols'. Together they form a unique fingerprint.

  • Cite this